# SDR SWAA2013030713400

- Difficulty date: February 26, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 29,122 hours, 16,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB RIB AT STA 92.7 IS CRACKED AT FWD UPPER I/B CORNER.  REPAIRED RIB IAW EA AND ER.
